Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Functions and correspondences in a finite field


Author: L. Carlitz
Journal: Bull. Amer. Math. Soc. 83 (1977), 139-165
MSC (1970): Primary 12C05
DOI: https://doi.org/10.1090/S0002-9904-1977-14244-4
MathSciNet review: 0424765
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12C05

Retrieve articles in all journals with MSC (1970): 12C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14244-4